High Acidity Causing Uti?

Posted by Cindy (Seattle, WA) on 11/04/2006

I've been taking cranberry pills for a year for UTIs (urinary tract infections), with great success. Since I've been using ACV and cranberry pills I've gotten an infection. Are both making my urinary tract too acidy? Should I discontinue cranberry pills?

Replied by Ted
Bangkok, Thailand
384 posts

Dear Cindy: Cranberries contain sugar and sometimes they too cause urinary tract infection. Take two heaping teaspoonful of sea salt to one glass of water. One dose only. Your urinarry tract infection should go away within a week, but pain would noticeably reduced in matter of minutes and will continue to do so over the next couple of days.Within one week it should be gone. Apparently you were also consuming less salt and more sugar, which is what may be causing this problem.

Replied by Scott
Lindon, Ut
05/16/2013

If you are consuming more sugar than you are salts you are most likely going to keep having a UTI. I have used urinary catheters for a long time and I got a few UTI's because I was taking cranberry pills and consuming sugar and not enough salt. The other comment here is right as well. Try to get more salt in your system and you will see a dramatic change.


NEXT